# SDR DALA2022102106806

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 70,917 hours, 33,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DIRTY SOCK SMELL IN CABIN. CORRECTIVE ACTION: COMPLIED WITH DELTA WORKCARD AMDS 2100-2005. AFTER COMPLETION NO ODORS PRESENT. OK FOR SERVICE. (8438581)
